# SDR 02FDEA00589

- Difficulty date: August 13, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON OUTER SKIN AT BS 401, STR 10R.  REMOVED AND REPLACED SKIN PER SRM 53-30-3.
